# SDR 96ZZZX1940

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53685
- Make and model: Cessna 421B
- Aircraft serial: 421B0918
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Part time: 5,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN WING RIB AT MLG SIDE BRACE ATTACHMENT AREA WHERE UPLOCK PUSH/PULL TUBE GOES THROUGH RIB.  CESSNA SB ME76-2 ADDRESSES THIS PROBLEM.
